# SDR UPS08M53510

- Difficulty date: May 18, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT OUTBOARD FLAP OUTBOARD FWD HINGE ACTUATOR OUTBOARD BORE OUTBOARD SPOTFACE CORRODED.  RT OUTBOARD FLAP OUTBOARD FWD HINGE ACTUATOR OUTBOARD BORE OUTBOARD SPOTFACE CORROSION REMOVED AND REPAIRED AS PER CMM 57-44-09.
